Author: RS Callihan; AW Wood;

Title: Analysis of Transient Electromagnetic Scattering from an Overfilled Cavity Embedded in an Impedance Ground Plane

Journal: APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY JOURNAL

Year: 2011

Volume: 26

Page: 989 - 996


Author: K Du;

Title: Two transparent boundary conditions for the electromagnetic scattering from two-dimensional overfilled cavities

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 5822 - 5835


Author: ML Zhao; ZH Qiao; T Tang;

Title: A FAST HIGH ORDER METHOD FOR ELECTROMAGNETIC SCATTERING BY LARGE OPEN CAVITIES

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 287 - 304